# SDR SWAA2022112362523

- Difficulty date: October 20, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 59,834 hours, 35,628 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SLAT ACTUATOR 1 LOWER SKIN SURFACE AT SLAT STATION 451.97 AT LT WING.  REPAIRED SLAT ACTUATOR 1 LOWER SKIN SURFACE AT SLAT STATION 451.97 AT LT WING IAW SRM B737-700 57-42-01-2R-8 REPAIR 8.
